# SDR UIEA2021031400550

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,542 hours, 23,674 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Lead
- Part number: 90431054
- Part serial: UNJD3055
- Condition: Cracked
- Location: Igniter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LOWER IGNITER LEAD END SHIELD IS CRACKED( REMOVED AND REPLACED #2 ENGINE LOWER IGNITION LEAD IAW AMM 74-21-01. PENDING OPS CHECK.  PERFORMED OPS CHECK, GOOD. )
